# SDR EIAA2011012

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 117,019 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Part serial: 15463
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFT MOST EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT OP'S CHECK GOOD REF MM 33-51-00.
